Sudafed Pe Sinus Day & Night Tabs 24

Sudafed Pe Sinus Day & Night Tabs 24

Regular price
$20.00
Sale price
$20.00
Regular price
Sold out
Unit price
per 
Tax included.

UncategorisedPE= PhenylephrineDay & Night Relief.
Day
- Non drowsy
- Phenylephrine Hydrocloride 5mg, Paracetamol 500mg.
Per tablet.
Night
- Allows Rest
- Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg.
Per tabletIndicationsWhenever you see the PE logo on our products the main active ingredient is Phenylephrine.Use this Sudafed PE for* 24 hour sinus pain relief.* non drowsy day tablets.* night tablets for bedtime.DosageAdults and Children 12yrs and over.
Day tabs (red) -2 morning and 2 in the afternoon as necessary.Night tabs (orange)
- 2 in the evening at bedtime as necessary.
Adults stop taking after a few days.
Children stop taking after 48 hours.
Except on medical advice.
Not to be used in children under 6 years.Use in children 6
- 11 years only on the advice of a doctor, pharmacist or nurse practitionerWarningsIf symptoms persist see your doctor.
Do not use * If you have taken paracetamol.* If